A member asked:

Changes in taste with diamox/acetazolamide?

4 doctors weighed in across 2 answers
Dr. Barbara A Majeroni answered

Specializes in Family Medicine

Common: Taste changes are listed as a common reaction to acetazolamide. Don't stop your medicines without checkin with your doctor for an alternative. (diamox brand has been discontinued in the us).

Answered 5/5/2012

5.9k views

Thank
Dr. Marybeth Lambe answered

Specializes in Travel Medicine

The Most Common:: Carbonated drinks taste awful for many on Diamox (acetazolamide) which can be a surprise if you are a dedicated soda pop fan; beer becomes dreadful as well. Foods may also become either bitter or oddly bland though this side effect sometimes fades with time. Others might note a metallic taste in their mouth. A few complain of nausea and loss of appetite.

Answered 3/19/2018

5.2k views

Thank

Related Questions

A member asked:

How many mg of acetazolamide can you take before you overdose?

A doctor has provided 1 answer

A member asked:

What are side effect of the acetazolamide ?

7 doctors weighed in across 2 answers